# SDR 2025FA0000056

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Aircraft: N384CM
- Make and model: Boeing 767-38A
- Aircraft serial: 29617
- Aircraft time: 101,923 hours, 16,881 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUN SHIM MIGRATION, ENGINE #2 STRUT LOWER PANEL WING, NAC STA 354.090, NAC BL 1.792, NAC WL 160.140
